# SDR ASOA201101867

- Difficulty date: October 7, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 16,871 hours, 11,574 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE IS CRACKED.   REPAIRED IAW SRM 52-11-04-201-002-A01.    PERFORMED EDDY CURRENT INSPECTION OF CUTLINE IAW SRM 52-11-04-201-002-A01. NO INDICATIONS NOTED.
